# SDR USAA920080750

- Difficulty date: March 13, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 55,719 hours, 37,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65558853
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C18 CHECK - CORROSION ON CABIN SHEAR WEB, BS 767 - BS 787, S17L, WL 208.  REPLACED CABIN SHEAR WEB, BS 767 - BS 787, S17L, WL 208 IAW B737 SRM 51-40-02.
